# SDR SWIA202055132

- Difficulty date: October 26, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FLOOR SUPPORT CROSSBEAM ASSEMBLY AT FS 1051, LBL 27 TO LBL 45 HAS CORROSION, MARKED.  C-CHECK RO 1/5/2021.  REMOVED CORROSION ON LBL 27-LBL 45 AT FS 1051, REF CRJ-700 SRM 51-21-06-001-001-A01.  COMPLIED WITH MHIRJ REO 670-53-61-1753 REV- DATED: 2020-11-07.  SEE CONTINUATION FOR WORK DETAILS.  COMPLIED WITH SKYCARD 51-900-1002-SKY.
